# SDR DALA2018092535753

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,486 hours, 10,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK- CABIN SEAT TRACK FOUND SURFACE CORROSION AT LBL88.5 BETWEEN STA1362 TO STA1428 THE ALLOWABLE DAMAGE IS 0.030? AND FOUND ALL OUT OF LIMITS. THE CORRODED SEAT TRACK WAS REPLACED. (LP 0753849)
